Skip to Main content Skip to Navigation
New interface
Journal articles

Point-map-probabilities of a point process and Mecke’s invariant measure equation

François Baccelli 1, 2 Mir-Omid Haji-Mirsadeghi 3, 2 
1 DYOGENE - Dynamics of Geometric Networks
DI-ENS - Département d'informatique - ENS Paris, CNRS - Centre National de la Recherche Scientifique : UMR 8548, Inria de Paris
Complete list of metadata

https://hal.inria.fr/hal-01673194
Contributor : Bartlomiej Blaszczyszyn Connect in order to contact the contributor
Submitted on : Thursday, December 28, 2017 - 6:44:46 PM
Last modification on : Friday, November 18, 2022 - 9:25:17 AM

Links full text

Identifiers

Collections

Citation

François Baccelli, Mir-Omid Haji-Mirsadeghi. Point-map-probabilities of a point process and Mecke’s invariant measure equation. Annals of Probability, 2017, 45 (3), pp.1723 - 1751. ⟨10.1214/16-AOP1099⟩. ⟨hal-01673194⟩

Share

Metrics

Record views

108